Side effects are rare even while you are using it. I doubt you would have any side effects stopping after 10 days of treatment.
In the first 4-6 weeks of using minoxidil, some users experience increased daily hair loss or "shedding"
Resting hair follicles, known as telogen hairs, are shed.
The main thing one might notice after stopping minoxidil after 10 days is a bit more daily shedding in the upcoming weeks.
Jeff Donovan MD PhD FRCPC FAAD
US & Canadian board-certified Dermatologist
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2017 • 2 answers
Updated 18 Jan 2015 • 2 answers
Updated 27 Jan 2015 • 1 answer
Updated 15 Dec 2014 • 2 answers
Updated 22 Jan 2015 • 1 answer